m+Medelevator.RU
← Поиск публикаций
Transfusion · 2019

Immediate hypersensitivity reaction to human serum albumin in a child undergoing plasmapheresis.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Wang Kathleen Y, Friedman David F, DaVeiga Sigrid Payne

Аннотация

BACKGROUND: Human serum albumin (HSA) is a commonly used colloid for volume expansion and albumin replacement and during plasmapheresis. Colloids are an uncommon cause of anaphylaxis, and cases of hypersensitivity reactions to HSA are extremely rare.

CASE REPORT: A 10-year-old boy with chronic inflammatory demyelinating polyneuropathy was treated with plasmapheresis, with albumin as the replacement fluid. He developed a severe reaction characterized by respiratory, gastrointestinal, and cutaneous symptoms.

RESULTS: Skin testing to HSA was positive and resulted in objective systemic symptoms, suggesting an immediate hypersensitivity reaction to HSA.

CONCLUSION: While colloids are an uncommon cause of immediate hypersensitivity reactions, they can lead to severe and potentially fatal reactions if not recognized and treated promptly.

Предметные рубрики MeSH